How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I just use hydrocortisone cream to treat the itch from a

Customer Question

Hi I just use hydrocortisone cream to treat the itch from a sunburn across my stomach and chest. I believe I may have used too much because I'm experiencing nonstop sneezing, tight chest, shortness of breath. I live far away from any medical facilities I was wondering if there's any at home treatments I could use like taking Benadryl thanks for your help
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

too much hydrocortisone cream on your skin would not cause sneezing, tight chest and shortness of breath.

if you have excessive anxiety symptoms, this can cause tightness of your chest and shortness of breath

if you have seasonal allergies, this can cause sneezing, and allergic asthma of your lungs which can cause wheezing, and tightness of your chest and shortness of breath.

do you have excessive anxiety symptoms?

do you have bad seasonal allergy or asthma?

Related Medical Questions